# SDR 2009FA0000455

- Difficulty date: April 29, 2009
- Submitted: June 2, 2009
- Operation: General aviation
- Aircraft: N53276
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844049
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 67752002
- Condition: Broken
- Location: Nlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR CLIP WHICH IS MOUNTED ON LANDING GEAR BROKE OFF, FROM WORK HARDENING DUE TO NORMAL OPERATION.  DUE TO MISSING PIECE OF ACTUATOR CLIP, THE NOSE GEAR DOWNLOCK MICROSWITCH COULD NOT BE ACTUATED, THERE FORE LEAVING DOWNLOCK ANNUNCIATOR OFF, UNSAFE GEAR WARNING HORN SOUNDING, AND GEAR MOTOR RUNNING CONTINOUSLY.  (K)
